# SDR PCAA0202036

- Difficulty date: March 9, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N840EX
- Make and model: Dhav DHC8102
- Aircraft serial: 327
- Aircraft time: 23,060 hours, 25,346 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Fitting
- Part number: 82710038101
- Part serial: NA
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT, WHILE PERFORMING INSPECTION OF RUDDER ADJUSTMENT UPPER FITTING PER AD2002-01-25 LEFT FITTING FOUND TO BE CRACKED. FITTING WAS REPLACED IN ACCORDANCE WITH DASH 8 MAINTENANCE MANUAL. AIRCRAFT RETURNED TO SERVICE.
